Bayesian vector autoregressions with stochastic volatility

H.F.H.V.S. Uhlig

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)59-73
Number of pages14
JournalEconometrica
Volume65
Issue number1
Publication statusPublished - 1997

Cite this

Uhlig, H. F. H. V. S. (1997). Bayesian vector autoregressions with stochastic volatility. Econometrica, 65(1), 59-73.
Uhlig, H.F.H.V.S. / Bayesian vector autoregressions with stochastic volatility. In: Econometrica. 1997 ; Vol. 65, No. 1. pp. 59-73.
@article{6656974f82d24dce824400169c62b6c7,
title = "Bayesian vector autoregressions with stochastic volatility",
author = "H.F.H.V.S. Uhlig",
note = "Pagination: 14",
year = "1997",
language = "English",
volume = "65",
pages = "59--73",
journal = "Econometrica",
issn = "0012-9682",
publisher = "Wiley-Blackwell",
number = "1",

}

Uhlig, HFHVS 1997, 'Bayesian vector autoregressions with stochastic volatility', Econometrica, vol. 65, no. 1, pp. 59-73.

Bayesian vector autoregressions with stochastic volatility. / Uhlig, H.F.H.V.S.

In: Econometrica, Vol. 65, No. 1, 1997, p. 59-73.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Bayesian vector autoregressions with stochastic volatility

AU - Uhlig, H.F.H.V.S.

N1 - Pagination: 14

PY - 1997

Y1 - 1997

M3 - Article

VL - 65

SP - 59

EP - 73

JO - Econometrica

JF - Econometrica

SN - 0012-9682

IS - 1

ER -